MAUDE Adverse Event Report: W. L. Gore & Associates, Inc. GORE® CARDIOFORM ASD Occluder; Transcatheter Septal Occluder

W. L. Gore & Associates, Inc. GORE® CARDIOFORM ASD Occluder; Transcatheter Septal Occluder
Catalog Number ASD44A
Medical Device Problem Codes Positioning Problem (3009); Migration (4003)
Health Effect - Clinical Code Foreign Body Embolism (4439)
Date of Event 09/10/2026
Type of Reportable Event Serious Injury

Brand Name
GORE® CARDIOFORM ASD Occluder
Common Device Name
Transcatheter Septal Occluder
Manufacturer (Section D)
W. L. Gore & Associates, Inc.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
Kendrick Peak MPD B/P
4250 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
marci
1505 n. fourth street
flagstaff, AZ 86004
+1(928)526-3030
MDR Report Key50793720
Report Number2017233-2026-08046
Device Sequence Number9570174
Product Code MLV
UDI-Device Identifier00733132636518
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P050006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberASD44A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age25 YR
Patient SexFemale
Patient Weight114 LB